MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA065902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6) 2019 a patient underwent endovascular treatment as a subject in the aaa 17-01 tambe clinical trial.A gore® viabahn® vbx balloon expandable endoprosthesis was utilized in the left renal artery.On (b)(6) 2020, a type ic endoleak involving the vbx device in the left renal artery was discovered and treated by means of another vbx device.The endoleak was resolved.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6), 2019 a patient underwent endovascular treatment as a subject in the aaa 17-01 tambe clinical trial.A gore® viabahn® vbx balloon expandable endoprosthesis was utilized in the left renal artery.On (b)(6), 2019 a balloon was placed into the celiac and sma were inflated at the same time in kissing fashion.On (b)(6), 2020, a type ic endoleak involving the vbx device in the left renal artery at the side branch attachment was discovered and treated by means of another vbx device.There was no kink or undersizing of the device.There was no insufficiency in the device seal.The endoleak was resolved.
 
Additional Manufacturer Narrative
B.5.Updated.D.1./2.Updated.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10891911
Report Number2017233-2020-01483
Device Sequence Number3164884
Product Code PRL
UDI-Device Identifier00733132637218
UDI-Public00733132637218
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model NumberBXA065902A
Device Catalogue NumberBXA065902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/13/2021
01/13/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/21/2021
07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight77